2017
Том 69
№ 9

All Issues

Volume 31, № 5, 1979

Article (Ukrainian)

Boundary-value problem for a stochastic equation of parabolic type

Gikhman I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 483–489

Article (Ukrainian)

Invariant measures on homogeneous spaces

Grigorchuk R. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 490–497

Article (Ukrainian)

Comparison principle for systems of differential equations with rapidly rotating phase

Martynyuk A. A., Matviichuk K. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 498–503

Article (Ukrainian)

Conditions for the kernel of a sequence to coincide with the kernels of its $(R,p_n,\alpha)$ and $(J,p_n)$ means

Mikhalin G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 504–509

Article (Ukrainian)

Exact values of approximation by hermitian splines on a class of functions of two variables

Pereverzev S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 510–516

Article (Ukrainian)

Periodic solutions of nonlinear differential equations with impulsive action

Perestyuk N. A., Shovkoplyas V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 517–524

Article (Ukrainian)

Stability of the jump problem for a holomorphic vector

Saak E. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 525–531

Article (Ukrainian)

Distribution of eigenvalues and eigenvectors of hermitian stochastic matrices

Girko V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 533–537

Article (Ukrainian)

Growth of entire functions defined by series $\sum_{n = 1}^\infty {d_n f(\lambda _n z)}$

Vynnyts’kyi B. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 537–540

Article (Ukrainian)

Conformal mapping of some circular polygons with cuts onto a rectangle

Bereslavsky E. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 540–543

Article (Ukrainian)

Distribution of certain functionals for a random walk with steps that are bounded below

Zyukov M. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 543–547

Article (Ukrainian)

Huygens' principle in an even-dimensional space for some equations with singularities

Ivanov L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 547–550

Article (Ukrainian)

Boundaries of ?-convexity for subclasses of starlike functions

Kaydan V. A., Pokhilevich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 551–555

Article (Ukrainian)

Families of commuting self-adjoint operators

Kosyak O. V., Samoilenko Yu. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 555–558

Article (Ukrainian)

Sizes of the deviations of entire curves

Lamzina T. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 558–559

Article (Ukrainian)

Invariance principle for certain classes of random fields

Leonenko N. N., Yadrenko M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 559–565

Article (Ukrainian)

Behavior of solutions of a certain stochastic system with lag

Mikhatsky N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 566–569

Article (Ukrainian)

Nonlinear equations with discontinuous operators in Banach spaces

Pavlenko V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 569–572

Article (Ukrainian)

Averaging of differential inclusions

Plotnikov V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 573–576

Article (Ukrainian)

A system of nonlinear differential equations with an exact solution

Prikarpatskii A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 576–582

Article (Ukrainian)

Liouville's theorems for functions holomorphic on the zero set of a polynomial

Ronkin L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 582–586

Article (Ukrainian)

A difference operator with infinitely many variables

Samoilenko V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 586–588

Article (Ukrainian)

A boundary-value problem for two functions on a riemann surface

Slizky V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 588–592

Article (Ukrainian)

Condition of ergodicity for a class of Markov chains, homogeneous in the second component, with boundary

Chernaya M. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 593–598

Article (Ukrainian)

Limit distributions of time averages for a semi-Markov process with finite number of states

Shurenkov V. M., Yeleyko Ya. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 598–603

Article (Ukrainian)

The Lyapunov-Floquet theorem and affine transformations

Yatskin N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 604–606